Advanced search
Start date
Betweenand

Stochastic modeling of interacting systems

Grant number: 17/10555-0
Support Opportunities:Research Projects - Thematic Grants
Duration: February 01, 2018 - January 31, 2024
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Fabio Prates Machado
Grantee:Fabio Prates Machado
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Pesquisadores principais:
( Atuais )
Anatoli Iambartsev ; Cristian Favio Coletti ; Florencia Graciela Leonardi ; Luiz Renato Gonçalves Fontes ; Nancy Lopes Garcia ; Vladimir Belitsky
Pesquisadores principais:
( Anteriores )
Marina Vachkovskaia ; Serguei Popov
Associated researchers:Christophe Frédéric Gallesco ; Cristian Favio Coletti ; Diego Fernando de Bernardini ; Eduardo Jordao Neves ; Elcio Lebensztayn ; Nancy Lopes Garcia ; Pablo Martin Rodriguez ; Renato Jacob Gava
Associated grant(s):22/01289-3 - Limit theorems for random processes and graphs, AV.EXT
19/07192-9 - Applications of large deviation theory of Markov Processes: imitation of big fluctuations in physical models, AV.EXT
19/08557-0 - Percolation models on the causal random graph and market microstructure models, AP.R SPRINT
+ associated grants 19/04535-2 - Covariate enabled variable length Markov Chains, AV.EXT
18/17036-1 - Random walks and growth models with self-interactions, AV.EXT
18/07826-5 - Hydrodynamic limits of coalescent processes and minimal spanning trees with applications in mathematical biology, AV.EXT
18/07857-8 - Geometry of Laplacian growth models, AP.R SPRINT
18/08605-2 - Stochastic equations for continuum particle systems, AV.EXT
17/20482-0 - Large deviations principle for stochastic processes, AV.EXT - associated grants
Associated scholarship(s):22/15115-7 - An introduction to quantum information theory and its applications in computing/communication., BP.IC
22/10583-2 - Recurrent neural networks for classification of proteins into families and comparison with variable memory Markov chains, BP.IC
22/06640-0 - Random polymers and random walks in random environments, BP.PD
+ associated scholarships 21/05835-0 - A study of continuity of spontaneous magnetization in Ising model and phase transition in random cluster model, BP.IC
20/12010-4 - Topics in stochastic processes, BP.IC
20/05555-4 - Dissemination processes on graphs, BP.PD
20/02636-3 - Stochastic models on random environments, BP.PD
20/02662-4 - A study of the long time behavior of three stochastic processes: a particle system with mechanical interactions, the REM under metropolis dynamics and the two-type contact process, BP.PD
19/19056-2 - Shape theorem for the contact process in random environment on groups with polynomial growth, BP.DR
19/02226-2 - Scaling limit of condensed zero range processes, BP.PD
18/14952-7 - Information content of self-similar structures, BP.PD
18/16184-7 - Random walk systems on graphs, BP.IC
18/04764-9 - Random walks with unbounded memory, BE.PQ
17/25469-2 - Bayesian inference for signal segmentation in dyed textile images, BP.DR
18/05430-7 - Colonization and collapse models, BP.IC - associated scholarships

Abstract

The Probability and Stochastic Processes group, consolidated and working at the Statistics and Mathematics departments of USP, UFSCar, Unicamp and UFABC, has international visibility and recognition due to \textit {(i)} its frequent and relevant publications in high standard international journals, \textit {(ii)} sucessful organization of conferences that are on the agenda of the best researchers in the area, \textit {(iii)} well known ability to attract and train Brazilian and foreign students for the graduate programs which their researchers are associated to, \textit {(iv)} to be an attractor of young researchers in postdoctoral programs, and finally \textit {(v)} having a strong and long exchange with researchers from the best research centers of the world. The present proposal is a continuation of the successful Thematic Project of Stochastic Modeling of Interacting Systems, active between 2009 and 2015. Research activities for the next period will concentrate on central and contemporary topics of Probability Theory and Stochastic Processes and related areas. Among them, the study of the properties of random walks in graphs and interlacings; particle systems, percolation theory and their variations such as epidemic models and rumors; biological models such as mutation-selection and population dynamics, random-media processes, scale limits, and aging of disordered system dynamics and random networks. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (47)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
PECHERSKY, E.; PIROGOV, S.; YAMBARTSEV, A.. HAWKING-PENROSE BLACK HOLE MODEL. LARGE EMISSION REGIME. REPORTS ON MATHEMATICAL PHYSICS, v. 87, n. 1, p. 1-14, . (17/10555-0, 19/08557-0)
COLETTI, CRISTIAN F.; DE LIMA, LUCAS R.. The asymptotic shape theorem for the frog model on finitely generated abelian groups{*}{*}{*}. ESAIM-PROBABILITY AND STATISTICS, v. 25, p. 204-219, . (17/10555-0)
FONTES, LUIZ RENATO; PEIXOTO, GABRIEL R. C.. Infinite Level GREM-Like K-Processes Existence and Convergence. Journal of Statistical Physics, v. 182, n. 3, . (17/10555-0)
LOGACHOV, ARTEM; LOGACHOVA, OLGA; YAMBARTSEV, ANATOLY. The local principle of large deviations for compound Poisson process with catastrophes. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 35, n. 2, p. 205-223, . (17/10555-0, 17/20482-0)
LOGACHOV, A.; MOGULSKII, A.; YAMBARTSEV, A.. imit theorems for chains with unbounded variable length memory which satisfy Cramer condition{*. ESAIM-PROBABILITY AND STATISTICS, v. 26, p. 152-170, . (17/10555-0, 13/07699-0, 17/20482-0)
FONTES, LUIZ RENATO; GOMES, PABLO ALMEIDA; SANCHIS, REMY. Contact process under heavy-tailed renewals on finite graphs. BERNOULLI, v. 27, n. 3, p. 1745-1763, . (17/10555-0, 20/02636-3)
LOGACHOV, ARTEM; MOGULSKII, ANATOLII; PROKOPENKO, EVGENY; YAMBARTSEV, ANATOLY. Local theorems for (multidimensional) additive functionals of semi-Markov chains. Stochastic Processes and their Applications, v. 137, p. 149-166, . (17/10555-0)
COLETTI, CRISTIAN F.; DE LIMA, LUCAS R.; GAVA, RENATO J.; LUIZ, DENIS A.. Limit theorems for a random walk with memory perturbed by a dynamical system. Journal of Mathematical Physics, v. 61, n. 10, . (19/19056-2, 17/10555-0, 18/04764-9)
BELITSKY, V; SCHUETZ, G. M.. Duality, supersymmetry and non-conservative random walks. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . (17/20696-0, 17/10555-0)
FONTES, LUIZ RENATO; GAYRARD, VERONIQUE. Asymptotic behavior and aging of a low temperature cascading 2-GREM dynamics at extreme time scales. ELECTRONIC JOURNAL OF PROBABILITY, v. 24, . (09/52379-8, 17/10555-0)
BENJAMINI, ITAI; FONTES, LUIZ RENATO; HERMON, JONATHAN; MACHADO, FABIO PRATES. ON AN EPIDEMIC MODEL ON FINITE GRAPHS. ANNALS OF APPLIED PROBABILITY, v. 30, n. 1, p. 208-258, . (17/10555-0)
COLETTI, CRISTIAN F.; PAPAGEORGIOU, IOANNIS. Asymptotic analysis of the elephant random walk. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2021, n. 1, . (17/10555-0)
GAVA, RENATO J.; REZENDE, BRUNA L. F.. Some limit theorems for dependent Bernoulli random variables. Statistics & Probability Letters, v. 170, . (18/04764-9, 17/10555-0)
LOGACHOV, V, A.; MOGULSKY, A. A.; PROKOPENKO, I, E.; YAMBARTSEV, A. A.. Local Limits for String of Frozen Characters. Markov Processes and Related Fields, v. 26, n. 5, p. 885-899, . (17/10555-0)
JUNIOR, VALDIVINO V.; RODRIGUEZ, PABLO M.; SPEROTO, ADALTO. The Maki-Thompson Rumor Model on Infinite Cayley Trees. Journal of Statistical Physics, . (17/10555-0)
SCHUETZ, G. M.. Duality from integrability: annihilating random walks with pair deposition. Journal of Physics A-Mathematical and Theoretical, v. 53, n. 35, . (17/20696-0, 17/10555-0)
LOGACHOV, V, A.; SUHOV, Y. M.; VVEDENSKAYA, N. D.; YAMBARTSEV, A. A.. A REMARK ON NORMALIZATIONS IN A LOCAL LARGE DEVIATIONS PRINCIPLE FOR INHOMOGENEOUS BIRTH - AND - DEATH PROCESS. SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA, v. 17, p. 1258-1269, . (17/10555-0)
RAMOS, A. L. E. X. D.; SOUSA, CALITEIA S.; RODRIGUEZ, P. A. B. L. O. M.; CADAVID, P. A. U. L. A.. AN IMPROVED LOWER BOUND FOR THE CRITICAL PARAMETER OF STAVSKAYA'S PROCESS. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v. 102, n. 3, p. 517-524, . (17/10555-0)
OLIVEIRA, K. B. E.; RODRIGUEZ, P. M.. Limit theorems for a stochastic model of adoption and abandonment innovation on homogeneously mixing populations. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 3, . (16/11648-0, 17/10555-0)
VVEDENSKAYA, N. D.; LOGACHOV, A. V.; SUHOV, YU. M.; YAMBARTSEV, A. A.. A Local Large Deviation Principle for Inhomogeneous Birth-Death Processes. PROBLEMS OF INFORMATION TRANSMISSION, v. 54, n. 3, p. 263-280, . (17/10555-0)
MACHADO, FABIO P.; ROLDAN-CORREA, ALEJANDRO; JUNIOR, VALDIVINO V.. Colonization and Collapse on Homogeneous Trees. Journal of Statistical Physics, v. 173, n. 5, p. 1386-1407, . (17/10555-0)
FREGUGLIA, VICTOR; GARCIA, NANCY L.; BICAS, JULIANO L.. Hidden Markov random field models applied to color homogeneity evaluation in dyed textile images. ENVIRONMETRICS, v. 31, n. 4, . (17/25469-2, 17/10555-0)
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, v. 69, n. 10, . (16/11648-0, 17/10555-0)
FONTES, LUIZ RENATO; SCHINAZI, RINALDO B.. Metastability of a random walk with catastrophes. Electronic Communications in Probability, v. 24, . (17/10555-0)
DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. An Improved Decoupling Inequality for Random Interlacements. Journal of Statistical Physics, v. 177, n. 6, p. 1216-1239, . (17/02022-2, 14/14323-9, 17/10555-0, 17/19876-4)
HIRTH PIMENTEL, CARLOS EDUARDO; RODRIGUEZ, PABLO M.; VALENCIA, LEON A.. A note on a stage-specific predator-prey stochastic model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 553, . (16/11648-0, 17/10555-0)
LEBENSZTAYN, ELCIO; ESTRADA, MARIO ANDRES. Laws of large numbers for the frog model on the complete graph. Journal of Mathematical Physics, v. 60, n. 12, . (17/10555-0)
FONTES, LUIZ RENATO G.; MARCHETTI, DOMINGOS H. U.; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals I. Stochastic Processes and their Applications, v. 129, n. 8, p. 2903-2911, . (17/10555-0)
LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, . (17/20482-0, 17/10555-0)
PECHERSKY, E.; PIROGOV, S.; SCHUETZ, G. M.; VLADIMIROV, A.; YAMBARTSEV, A.. LARGE EMISSION REGIME IN MEAN FIELD LUMINESCENCE. MOSCOW MATHEMATICAL JOURNAL, v. 19, n. 1, p. 107-120, . (17/20696-0, 17/10555-0)
BELITSKY, V.; SCHUETZ, G. M.. RNA Polymerase interactions and elongation rate. Journal of Theoretical Biology, v. 462, p. 370-380, . (17/20696-0, 17/10555-0)
BELITSKY, V; SCHUETZ, G. M.. Stationary RNA polymerase fluctuations during transcription elongation. Physical Review E, v. 99, n. 1, . (17/20696-0, 17/10555-0)
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. Characterization theorems for the spaces of derivations of evolution algebras associated to graphs. LINEAR & MULTILINEAR ALGEBRA, v. 68, n. 7, p. 1340-1354, . (16/11648-0, 17/19433-5, 17/10555-0)
LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A.. Local large deviation principle for Wiener process with random resetting. Stochastics and Dynamics, v. 20, n. 5, . (17/20482-0, 17/10555-0)
RADA, ALEJANDRA; COLETTI, CRISTIAN; LEBENSZTAYN, ELCIO; RODRIGUEZ, PABLO M.. The Role of Multiple Repetitions on the Size of a Rumor. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 20, n. 3, p. 1209-1231, . (17/10555-0, 18/22972-8)
SCHUETZ, G. M.. On the stationary frequency of programmed ribosomal-1 frameshift. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 4, . (17/20696-0, 17/10555-0)
JUNIOR, VALDIVINO V.; RODRIGUEZ, PABLO M.; SPEROTO, ADALTO. Stochastic rumors on random trees. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2021, n. 12, . (17/10555-0)
FONTES, LUIZ RENATO; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals II. Stochastic Processes and their Applications, v. 130, n. 2, p. 1103-1118, . (17/10555-0)
LEBENSZTAYN, ELCIO; UTRIA, JAIME. Phase Transition for the Frog Model on Biregular Trees. Markov Processes and Related Fields, v. 26, n. 3, p. 447-466, . (17/10555-0)
JUNIOR, VALDIVINO V.; MACHADO, FABIO P.; RAVISHANKAR, KRISHNAMURTHI. The cone percolation model on Galton-Watson and on spherically symmetric trees. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 594-612, . (17/10555-0)
BERTACCHI, DANIELA; RODRIGUEZ, PABLO M.; ZUCCA, FABIO. Galton-Watson processes in varying environment and accessibility percolation. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 34, n. 3, p. 613-628, . (16/11648-0, 15/03868-7, 17/10555-0)
COLETTI, CRISTIAN F.; GAVA, RENATO J.; DE LIMA, LUCAS R.. Limit theorems for a minimal random walk model. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . (17/10555-0, 18/04764-9)
GALLO, SANDRO; RODRIGUEZ, PABLO M.. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, . (16/11648-0, 17/10555-0, 15/09094-3)
GREJO, CAROLINA; RODRIGUEZ, PABLO M.. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1, . (16/11648-0, 17/10555-0)
LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, . (17/10555-0)
CABRERA CASADO, YOLANDA; CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M.. On the characterization of the space of derivations in evolution algebras. Annali di Matematica Pura ed Applicata, v. 200, n. 2, . (17/10555-0, 16/11648-0, 18/06925-0)
PECHERSKY, E. A.; PIROGOV, S. A.; SCHUETZ, G. M.; VLADIMIROV, A. A.; YAMBARTSEV, A. A.. Large Fluctuations in Two-Level Systems With Stimulated Emission. THEORETICAL AND MATHEMATICAL PHYSICS, v. 198, n. 1, p. 118-128, . (17/10555-0)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.